# SDR IPXA2019112099161

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,655 hours, 10,642 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVFUSELAGE SKIN REPAIR BETWEEN FR 20-20A, STGR 38 R-40R REQUIRED IAW EO A300-5330-74688-P1REPAIRED PER UPS EO A300-5330-74688-P1
